# SDR VNAA20250610021

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035622003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00229884 S/N: 852 AFT CARGO DOOR STEP PLATE FWD HINGE PLATE FOUND TO BE CORRODED. CORRECTIVE ACTION: LOCATED, AND DRILLED NEW AFT CARGO DOOR STEP PLATE FWD HINGE PLATE P/N MM670-35622-003 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01. REFER TO HR00513351 FOR INSTALLATION OF THE AFT CARGO DOOR STEP PLATE
